MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. EXACTO COLD SNARE

UNITED STATES ENDOSCOPY GROUP, INC. EXACTO COLD SNARE
Model Number 00711115
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their exacto cold snare failed to cut through a cecal polyp in its entirety.The procedure was considered not completed, with a recommendation for the patient to follow-up in six months to a year.No report of injury.
 
Additional Manufacturer Narrative
The exacto cold snare subject of the reported event was returned to steris for evaluation.The quality systems specialist tested the function of the device and the cutting ability.The device deployed and retracted without issue in multiple configurations.The device was able to cut multiple simulated polyps of different sizes without issue.Based on the review of the device, the cause of the reported issue could not be determined.The exacto cold snare instructions for use states that the following conditions may not allow the device to perform properly: "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage, do not use this product and contact your local product specialist.Attempting to advance the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position, and/or, attempting to actuate the device when the handle is at an acute angle in relation to the sheath." the device history record was reviewed, and no abnormalities were noted.There have been no other complaints associated with this lot.No additional issues have been reported.

Brand Name
EXACTO COLD SNARE
Common Device Name
SNARE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key17328928
Report Number1528319-2023-00029
Device Sequence Number6347505
Product Code FGX
UDI-Device Identifier00724995182618
UDI-Public00724995182618
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711115
Device Catalogue Number00711115
Device Lot Number5722124
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Initial Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown